# SDR DALA2025071405289

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 36,193 hours, 4,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 SEAT 56AB PSU INOP.   REPLACED PSU ASSY PER A330 AMM 35-21. OK FOR SERVICE.
